# SDR RRXA10821

- Difficulty date: January 22, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Seat Track
- Part number: NPN
- Condition: Worn
- Location: Sta. 220-240 X=0
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENACE VISIT FOUND WORN DAMAGE TO SEAT TRACK AT STA. 220-240 X=0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-3-0 AND DC-8 SRM 51-1-21.
